当前位置: X-MOL 学术Forum Math. › 论文详情
When the image of a derivation on a uniformly complete 𝑓-algebra is contained in the radical
Forum Mathematicum ( IF 0.733 ) Pub Date : 2020-08-06 , DOI: 10.1515/forum-2016-0082
Mohamed Ali Toumi

In 1977, Colville, Davis, and Keimel [Positive derivations on f-rings, J. Aust. Math. Soc. Ser. A 23 1977, 3, 371–375] proved that a positive derivation on an Archimedean f-algebra A has its range in the set of nilpotent elements of A. The main objective of this paper is to obtain a generalization of the above Colville, Davis and Keimel result to general derivations. Moreover, we give a new version of the Singer–Wermer conjecture for the class of second-order derivations acting on uniformly complete almost f-algebras.
更新日期:2020-09-15

 

全部期刊列表>>
物理学研究前沿热点精选期刊推荐
科研绘图
欢迎报名注册2020量子在线大会
化学领域亟待解决的问题
材料学研究精选新
GIANT
自然职场线上招聘会
ACS ES&T Engineering
ACS ES&T Water
屿渡论文,编辑服务
阿拉丁试剂right
张晓晨
田蕾蕾
李闯创
刘天飞
隐藏1h前已浏览文章
课题组网站
新版X-MOL期刊搜索和高级搜索功能介绍
ACS材料视界
天合科研
x-mol收录
X-MOL
清华大学
廖矿标
陈永胜
试剂库存
down
wechat
bug